Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    HBP and fainting
    avatar
    khamilton33 posted:
    My boyfriend has Diabetes Type II as well as high blood pressure. Doctor put him on Coreg, Lisinopril 40 mg, and Hydrochlorthiazide 25 mg...he passes out when he takes all three meds together and his doctor says that it isn't the meds, but he wasn't passing out before the meds came onboard...it worries me...any suggestions?
    Reply
     
    avatar
    run2bhealthy4life responded:
    That is not normal AT ALL. Take him to a different doctor ASAP- you may even want to consider the ER if the problem persists. Good luck!
     
    avatar
    ScratchGolf responded:
    I was on Lisinopril and sometimes my BP went very low and I did faint a few times. Suggestion: Use a home BP monitor and check your BP before dosing and then a reasonable time afterward. Keep a daily log along with a comment about how you felt at each reading. When you go to the doctor's office and get a normal reading it doesn't mean that your BP was normal all day. Show the log to your doctor and give him/her a fair shot at knowing how these meds affect you.
     
    avatar
    sundevil95 responded:
    I used to take Lisinopril and HCTZ. I took Lisinopril (and atenolol) before I went to bed instead of in the morning because i used to feel a little woozy. When I took it at night, I would be asleep and not feel the side effects and then I'd be okay during the day. Have your boyfriend check with his doctor or get another opinion about taking it at night instead. But still take the HCTZ during the day otherwise he'll have to get up during the night to use the bathroom.
     
    avatar
    shaaawwnaa responded:
    Hello! In today's world we must be very carefgul of what enters our bodies! I too was on Lisinopril/Hctz for hypertension, I als fainted! It IS the medicine! I am no longer on it and haven't fainted nor felt faint, but I am not saying to quit the meds. Check with a cardiologist first. A good cardiologist prescribes the best meds for each person since we all are different!!! Also: be careful not to get up too fast after laying down!!!! that will make you faint too! Wishing you luck and god bless you!!!


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center